# SDR RI9A20150825002

- Difficulty date: August 21, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N47AK
- Make and model: Dhav DHC2MK1
- Aircraft serial: 726
- Aircraft time: 25,010 hours
- Engine: Pwa R985AN14B
- Engine time: 1,051 hours
- Propeller: Hartzl HCB3R304
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: R98514B
- Part serial: 21337
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ROUGHNESS FELT DURING FLIGHT COMING FROM THE ENG.  NR 2 CYLINDER FAILED.
